# SDR CA010206004

- Difficulty date: January 4, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 8,550 hours
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 628309
- Condition: Worn
- Location: Exhaust Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, D

## Discrepancy

(CAN) ENGINE RAN VERY ROUGH AT START UP.CYLINDER NR 3 REMOVED DUE TO LOW COMPRESSION. EXHAUST GUID WORN CAUSING CARBON TO JAM VALVE IN OPEN POSITION. CYLINDER RELACED DUE TO ABOVE PROBLEM.
